# SDR UALA2013042302819

- Difficulty date: April 22, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 46,286 hours, 11,421 cycles
- Engine: Pwa PW4056
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE W288-002-8 CHAFED AT SPLICE SM002.  REMOVED AND REPLACED WIRE FROM RT ELECTRIC HYDRAULIC PUMP TO SM2 IAW  WDM 29-11-22 AND SWP 20-30-13.   OPS CHECKED  IAW AMM 29-11-01.  LEAK CHECK OK.
